# SDR AALA201905299027

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION INTERNAL STRUCTURE LOCATED ON ATG ANTENA CHANNEL IN FWD CARGO COMPARTMENT (1 EA). REPLACED ATG ANTENA CHANNEL IN FWD CARGO COMPARTMENT 1(EA) IAW SRM 51-72-11.
